MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MINI POLYAXIAL BONE SCREW 3.5 X 3.5 X 14MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION

MEDOS INTERNATIONAL SàRL CH MINI POLYAXIAL BONE SCREW 3.5 X 3.5 X 14MM; ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Model Number 188318314
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.(b)(4).Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from (b)(6) reports an event as follows: it was reported that on (b)(6) 2018 the primary posterior fusion at c3/4 was performed.On (b)(6) 2021 a revision procedure (depression and c3-c6 extension) was performed to treat an adjacent disorder.The surgeon confirmed that any product defectiveness was not the cause of the revision procedure.This report is for one (1) mini polyaxial bone screw 3.5 x 3.5 x 14mm.This is report 3 of 3 for (b)(4).

Brand Name
MINI POLYAXIAL BONE SCREW 3.5 X 3.5 X 14MM
Common Device Name
ORTHOSIS, CERVICAL PEDICLE SCREW SPINAL FIXATION
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key12203906
Report Number1526439-2021-01447
Device Sequence Number14717874
Product Code NKG
UDI-Device Identifier10705034157184
UDI-Public10705034157184
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K041203
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number188318314
Device Catalogue Number188318314
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/22/2021
Initial Report FDA Received Date07/21/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.5 ROD 60MM; MNTR F/A SCREW 3.5X12; UNK - SCREW/ROD CONSTRUCT ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention;